Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
stomach pain
avatar
An_201495 posted:
I am a 45 year old woman. I have been having stomach pain for several months. The Dr put me on prevacid and now nexium. The pain is still there. I have some indigestion but nothing severe. I am experiencing excessive pain in my back in the mid section. The only relief I get from the pain is taking 800mg motrin. The motrin eases all the pain. What could be going on? The Dr's want to treat me for acid reflux but I am not convinced that is the problem.
Reply
 
avatar
georgiagail responded:
It would be a good idea to actually undergo some testing to find out the actual source of this pain. At this point your physician is addressing the issue by "putting a bandaid on a bleeding wound"; i.e., attempting to treat the symptoms without an accurate diagnosis as to the cause of this pain.|

Gail
 
avatar
alvarado10 replied to georgiagail's response:
How long have you been taking nexium? PPI's can also he cause stomach pain as side effects. I agree with Gail, get tested the sooner the better.
 
avatar
kathiebop2 replied to alvarado10's response:
I have been on the Nexium for a month. As with the Prevacid it sometimes eases the pain. I have an appointment with another Dr to discuss the problem further. I agree that further testing is needed to find the source of the pain. To this point only treatment of symptoms have been addressed. Thank you for you comments.


Helpful Tips

Need Quick Answers?
We know many of our members come to our communities in pain and looking for quick answers to get them some relief. Because communities are ... More
Was this Helpful?
37 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website